Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Dailey Use of Vicadin

I have pretty much been on vicadin since May 2011 .there are days I dont take it and I am usually only taking 1  aday.But for the last month I would say seems Im having back and neck pain!!? odd since this is a pain pill.does anyone know if this happens after useing it  5 months also my chest seems heavy...I do have bad anxiety so I am wondering if im teansing up and stressing cause i am worried about addiction?
3 Responses
1831920 tn?1320857757
Why are you taking the vicodin?  What kind of pain was it prescribed for?  Vicodin can cause breathing problems if that is what you are referring to when you mean your "chest seems heavy".  The back and neck could be your anxiety or your brain coming up with pain to get more pills.

If you are worried about addiction and you don't have a medical reason to take the pills I would stop taking them now before you become addicted or dependent on them.
Avatar universal
sinus surgery        im also on xanax
Avatar universal
sinus surgery        im also on xanax
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.